# SDR PG9R118892

- Difficulty date: February 2, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N130PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3670
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 350A54113800
- Condition: Cracked
- Location: Oil Air Vent
- Part time: 627 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUBE OIL AIR VENT CRACKED.  (RMA NR R046856)
